# SDR ASOA2015021012198

- Difficulty date: January 19, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,348 hours, 10,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM RBL 12 AT FS 280.00 CORRODED AT LOWER SECTION.  EVALUATED, FLOOR POST FOUND TO BE EXTMELY EXFOLIATED AND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED THE FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A10, 51-42-21-001-001-A01, 51-42-10-001-001-A01 AND   INSTALLED  IAW SRM 51-42-06-001-001-A01,51-42-21-001-001-A01, DWG 690-53-11-480.  COMPLIED WITH REO 690-53-11-736.
